# SDR DALA2017090506610

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RUDDER SKIN LT SIDE LWR EDGE ON AREA OF "PAINT OR REWORK REQUIRES BALANCING" PLACARD. RUDDER SKIN LT SIDE LWR EDGE WAS REPAIRED PER SRM 55-00-00-2R-1.
